# SDR NWAA080293125

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 19,289 hours, 9,605 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX649040
- Condition: Leaking
- Location: Hyd System
- Part time: 8,123 hours, 3,857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE GREEN SYS HYD QUANTITY DECREASING, GOT GREEN HYD LOW PRESS ON ECAM.  WENT THROUGH ECAM COM, SHUT-DOWN GREEN HYD SYSTEM PER COM.  QUANTITY AMOUNT GRADUALLY DECREASED BELOW AMBER BOX WHEN GOT THE ECAM MESSAGE GREEN LOW PRESS.  PER COM LANDING GEAR ALTERNATE EXTENDED (VERIFIED ON AMMRS) WITH UNEVENTFUL LANDING AND TOWED TO GATE.
